MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported fluctuating mean airway pressure on a patient on the 3100 a ventilator.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11436969
Report Number2021710-2021-13395
Device Sequence Number3523255
Product Code LSZ
UDI-Device Identifier10846446003024
UDI-Public(01)10846446003024(11)20100331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100A
Device Catalogue Number768901-RFB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1